# SDR UPS02838642

- Difficulty date: June 14, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT COCKPIT EMERGENCY LIGHTS ILLUMINATED BUT UNABLE TO EXTINGUISH AFTER RESET AND ARMED.  PERFORMED OPERATIONAL CHECK PER MM 33-50-01 OPS CHECKS OK.
